# SDR HALA2010110200511

- Difficulty date: November 2, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 72,015 hours, 31,535 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Activated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - WHEN LANDING GEAR HANDLE WAS PLACED INTO THE RETRACT POS THE GEAR UNSAFE LIGHT & HORN CAME ON. FLAP HANDLE WAS IN THE 5 DEGREE POS & FLAP INDICATOR SHOWED 5 DEGREE. AFTER GEAR FULLY RETRACTED, OP NORMAL.  INFO TO MAINT CONTINUED: DURING THE GEAR UNSAFE WARNING ALSO GOT THE CONFIG LIGHT ON THE FWD PANEL & BOTH MASTER WARNING LIGHTS.  ACCOMPLISHED TAKEOFF CONFIG TEST IAW AMM 31-51-00-001. NO FAULTS. T/S IAW FIM 32-09-03, FIG 103, PSEU BITE FIM 27-51-00, FIG 104A. NO FAULTS NOTED. NO EICAS MESSAGES. NO HISTORY. SYS TESTS OK.
